About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 942628, 8 pages
http://dx.doi.org/10.1155/2013/942628
Research Article

Some New Intrinsic Topologies on Complete Lattices and the Cartesian Closedness of the Category of Strongly Continuous Lattices

1Institute of Mathematics and Physics, Central South University of Forestry and Technology, Changsha 410004, China
2College of Mathematics and Econometrics, Hunan University, Changsha 410082, China
3Mathematics and Mathematics Education, National Institute of Education, Nanyang Technological University, 1 Nanyang Walt, Singapore 637616

Received 2 December 2012; Accepted 20 January 2013

Academic Editor: Turgut Öziş

Copyright © 2013 Xiuhua Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove some new characterizations of strongly continuous lattices using two new intrinsic topologies and a class of convergences. Lastly we show that the category of strongly continuous lattices and Scott continuous mappings is cartesian closed.